# SDR REXA2014060300565

- Difficulty date: June 3, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 14,814 hours, 9,345 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-26-430-100 LT ENG AFT CORE EXHAUST COWL HAS CHAFE SPOTS AT PYLON TO COWL.  REPAIRED CHAFED AREAS ON LT CORE COWL IAW SRM 54-13-00-201-006-A01.
